MT2, dark patches on lips

Discussion in 'Performance Enhancing Drugs' started by Oaken, Aug 4, 2014.

  1. Oaken

    Oaken Guest

    [​IMG]
    Getting dark patches on my lower lip, not so easy to see on the pic. Ive used ca. 8 Mg over 11 days. Didn't use yesterday for first time. Will just maintain twice a week now. Will those patches diminish? What's the recommended weekly maintenance dose?
     
  2. 03570

    03570 Senior Member

    You need a Factor 50 lip-balm buddy.

    Didnt anyone tell you this? To use on your lips and your eyelids?
     
  3. The Red Meat Kid

    The Red Meat Kid Elite Member

    8mg in 11 days? Told you I your other mt2 thread that's far too much. Didn't say it for shits and giggles
     
  4. Oaken

    Oaken Guest

    Will it dissipate?
     
  5. Oaken

    Oaken Guest

    First I read about sun screen
     
  6. TREBOR

    TREBOR Elite Member

    My wife got what looked like freckles on her lips when she used it,they did fade eventually.
     
  7. Oaken

    Oaken Guest

    I went more or less on this protocol ' 0.25mg will do nothing mate.

    Until I have about 6mg in me I burn badly. Even burnt the other day after 8 because the beds had been retubed but have a nice colour now.

    Generally speaking if you are light skinned you should use almost a full 10mg to load then just top up with 2mg a week. Thats the protocol I use.

    The feeling of nausea happens within minutes. ALthough on 0.25 you prob won't get it. It varies from brand to brand. Im using cheap generics now. Little nausea and good results. Have only ever had one bad batch that made me feel quite ill and gave me serious migraines

    Do you tan much naturally?

    '
     
  8. Oaken

    Oaken Guest

    Other than the lip , the result is perfect
     
  9. Oaken

    Oaken Guest

  10. 03570

    03570 Senior Member

    0.25mg will still do something bud, but maybe for someone who is naturally olive like myself.

    I found after doing 0.5mg I could go on sunbed for 9mins+ and not burn at all....
     
  11. mick_the_brick

    mick_the_brick Elite Member

    Never had that issue myself however the mechanics of how it works means pigments may darken


    My freckles for example are much more noticeable when using this med
     
  12. 03570

    03570 Senior Member

    I get more moles :-(
     
  13. Arterial Dan

    Arterial Dan Administrator Staff Member

    Yea I got that pigmentation issue before mate. Too much too soon, but it's not permanent.

    You can't do standing sun beds anymore.

    You have to do the lie down sun beds and turn the face unit off completely and put a towel over your face

    Give it at minimum 2 weeks before you use the sun beds again.

    Usually you cannot tell when this is happening to you, so you need an honest opinion - missus or mate - to tell you if you're overdoing it.
     
  14. Scrappy

    Scrappy Spit and Sawdust Quizmaster

    sure that ain't cold sore


    and as above that's alot of mt2


    btw you look like the sergeant from avitar
     
    03570 likes this.
  15. Rudedog

    Rudedog Senior Member

    It will go mate my wife's lips went black last year was so funny she looked like a goth